# SDR USAA030012

- Difficulty date: January 16, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 49,188 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CORRODED 2 INCHES BY 4 INCHES, BELOW CABIN FLOOR STATION 1016 AT BL 0 AFT PRESSURE BULKHEAD, CORROSION LEVEL 2, TASK NR C53-107-02.  REMOVED CORRODED SECTION, INSTALLED DOUBLERS AND SPLICE PER SRM 53-80-08 AND 51-40-02, EA 75070.  (M)
